(6 pack) Equate Extra Strength Pain Reliever PM Acetaminophen Caplets, 500 mg, 24 Count

★★★★★ 5.0 115 reviews

US$5.09
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by crianzaconsciente.fdemartires.es
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$5.09
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 2
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by crianzaconsciente.fdemartires.es
Free 30-day returns Details

Product details

Management number 251688504 Release Date 2026/09/26 List Price US$5.09 Model Number 251688504
Category

<p>The Equate Extra Strength Pain Reliever PM Acetaminophen Caplets help you get the nighttime relief you need so you can rest more comfortably. This dual-action formula combines 500 milligrams of acetaminophen to temporarily relieve occasional headaches and minor aches and pains with 25 milligrams of diphenhydramine hydrochloride to help with accompanying sleeplessness. The non-habit-forming caplets are designed for adults and children 12 years of age and older, making them a convenient addition to your medicine cabinet. With 24 caplets per package, you can keep dependable nighttime pain relief close at hand. Turn to the Equate Extra Strength Pain Reliever PM Acetaminophen Caplets whenever occasional nighttime pain keeps you awake.</p><p>Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.</p><br>

  • Equate Extra Strength Pain Reliever PM Acetaminophen Caplets, 500 mg, 24 Count
  • Compare to Extra Strength Tylenol PM active ingredients*
  • Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness
  • Extra-strength formula with 500 milligrams of acetaminophen and 25 milligrams of diphenhydramine HCl per caplet
  • Pain reliever and nighttime sleep aid
  • Non-habit-forming formula for adults and children 12 years of age and older
Over-the-counter medicine type Pain Relief
Health concern Body Aches & Pains
Active ingredients Acetaminophen
Medicine strength 500mg
Brand Equate
Age group Adult
Form Caplet
Symptoms Body Aches & Pains
Flavor Unflavored
Required storage condition Cool & Dry Place Storage
Features Soothing
Size 24 ct
Count per pack 24
Product net content parent 24 Count
Net content statement 24 Caplets
Product net content uom Count
Retail packaging Single Piece
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

5 out of 5
★★★★★
115 ratings | 47 reviews
How item rating is calculated
View all reviews
5 stars
90% (104)
4 stars
0% (0)
3 stars
0% (0)
2 stars
0% (0)
1 star
10% (12)
Sort by

There are currently no written reviews for this product.